Translator Disclaimer
2018 Welschinger invariants of blow-ups of symplectic 4-manifolds
Yanqiao Ding, Jianxun Hu
Rocky Mountain J. Math. 48(4): 1105-1144 (2018). DOI: 10.1216/RMJ-2018-48-4-1105

Abstract

Using the degeneration technique, we study the behavior of Welschinger invariants under the blow-up and obtain some blow-up formulae of Welschinger invariants. To analyze the variation of Welschinger invariants when replacing a pair of real points in the real configuration by a pair of conjugated points, Welschinger introduced the $\theta $-invariant. In this paper, we also verify that the $\theta $-invariant is the Welschinger invariant of the blow-up of the symplectic $4$-manifold.

Citation

Download Citation

Yanqiao Ding. Jianxun Hu. "Welschinger invariants of blow-ups of symplectic 4-manifolds." Rocky Mountain J. Math. 48 (4) 1105 - 1144, 2018. https://doi.org/10.1216/RMJ-2018-48-4-1105

Information

Published: 2018
First available in Project Euclid: 30 September 2018

zbMATH: 06958771
MathSciNet: MR3859750
Digital Object Identifier: 10.1216/RMJ-2018-48-4-1105

Subjects:
Primary: 53D45
Secondary: 14N05, 14N10, 14N35, 14P25

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 4 • 2018
Back to Top